MAUDE Adverse Event Report: VYAIRE MEDICAL INC VELA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC VELA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 16532-00
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the ventilator went inoperable while on a patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.No patient harm was reported.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
D9: device was not returned for evaluation, however it was evaluated and repaired onsite.H3: findings/root cause: the customer's reported issue was able to be confirmed.Unit was auto-cycling intermittently at startup.Wiring and cables were reseated to the mainboard, blender and power supply.There was a loose connection of flow sensor to the mainboard, the connection was secured.Drying tube from the exhalation valve to solenoid appeared damaged at connector on exhalation valve receptacle size.Removed tube and confirmed fraying at the end of the tubing.The tube was wrapped and reinstalled.Auto-cycling was no longer present after repair.Allowed vent to ventilate at 100 fio2 for warm-up.All tests passed required criteria.Unit meets factory specs.

Brand Name
VELA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19510217
Report Number3013421741-2024-00170
Device Sequence Number3455643
Product Code CBK
UDI-Device Identifier10190752153325
UDI-Public(01)10190752153325(11)20070425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16532-00
Device Catalogue Number16532-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown